# SDR UPS99830466

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVC, AFT ACCY COMPARTMENT, CORROSION AT INTERCOSTAL ATTACH ANGLE AROUND FASTENERS AND ANGLE, FS 1560 LONGERON 26L.  REMOVED INTERCOSTAL(P/N 5615377-93) FAB AND INSTALLED NEW INTERCOSTAL IAW TIMCO REO 06698.
